# SDR MWEA001248

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 40,593 hours, 31,450 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 3812761
- Part serial: P28254C
- Condition: Contaminated
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING PUSH-BACK, AFT RIGHT AND LEFT LAV SMOKE DETECTORS SOUNDED. --  SUSPECT EXTERNAL OIL LEAK FROM APU.  RAN APU FOR 30 MINUTES.  NO OIL LEAKS NOTED.
